PDJacquet-Langlands-Shimizu correspondence for theta lifts to GSp(2) and its inner forms I: an explicit functorial correspondence,

with an appendix by Ralf Schmidt, Journal of the Mathematical Society of Japan, 69 (2017) 1443-1474.

QDLifting to GL(2) over a division quaternion algebra and an explicit construction of CAP representations (joint with Masanori Muto and Ameya Pitale),

Nagoya Mathematical Journal, 222, issue 01, (2016) 137-185.

RDFourier expansion of Arakawa lifting II: Relation with central L-values (joint with Atsushi Murase),

International Journal of Mathematics, 27, No.1 (2016) 32 pages.

SDBessel periods of theta lifts to GSp(1,1) and central values of some L-functions of convolution type,

     Automorphic Forms, Research in Number Theory from Oman, Springer Proceedings of Mathematics and Statistics (2014), 179-191.

TDIrreducibility criteria for local and global representations (joint with Ameya Pitale and Ralf Schmidt),

Proceedings of the  American Mathematical Society, 141, (2013), 55-63.

UDSome vector-valued singular automorphic forms on U(2,2) and their restriction to Sp(1,1) (joint with Atsuo Yamauchi),

International Journal of Mathematics, 23, No. 10 (2012), 27 pages.

VDFourier expansion of Arakawa lifting I: An explicit formula and examples of non-vanishing lifts (joint with Atsushi Murase),

Israel Journal of Mathematics, 187, (2012), 317-369.

WDCommutation relations of Hecke operators for Arakawa lifting (joint with Atsushi Murase),

Tohoku Mathematical Journal, 60, (2008), 227-251.

XDTheta lifting from elliptic cusp forms to automorphic forms on Sp(1,q),

Mathematische Zeitschrift, 259, (2008), 591-615.

PODFourier-Jacobi expansion of automorphic forms on Sp(1,q) generating quaternionic discrete series,

Journal of Functional Analysis, 239, (2006), 638-682.

PPDOn certain automorphic forms of Sp(1,q) (Arakawa's results and recent progress),

Proceedings of the conference in memory of Tsuneo Arakawa, Automorphic forms and zeta functions, World Scientific (2006), 314-333.

PQDFourier expansion of holomorphic modular forms on classical Lie groups of tube type along the minimal parabolic subgroup,

Abhandlungen aus dem Mathematischen Seminar der Universitaet Hamburg, 74, (2004), 253-279.

PRDFourier expansion of holomorphic Siegel modular forms of genus n along the minimal parabolic subgroup,

Journal of Mathematical Sciences, the University of Tokyo, 10, (2003), 311-353.

PSDFourier expansion of holomorphic Siegel modular forms with respect to the minimal parabolic subgroup,

Mathematische Zeitschrift, 231, (1999), 557-588.


PDJacquet-Langlands-Shimizu correspondence for theta lifts to GSp(2) and its inner forms II: an explicit formula for Bessel periods

and non-vanishing of theta lifts, preprint.

QDReal-valued automorphic functions,


       RDModular degrees of elliptic curves and some quotient of L-values (joint with Kousuke Sugimoto), submitted.